Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Jan 15, 2013, 3:44 PM EST. It took effect at Jan 16, 2013, 7:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2013, 3:44 PM EST (20:44 UTC)
- In effect from
- Jan 16, 2013, 7:00 AM EST
- Expired
- Jan 16, 2013, 6:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
040 WHUS73 KIWX 152044 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 344 PM EST TUE JAN 15 2013 LMZ043-046-160445- /O.UPG.KIWX.GL.A.0001.130116T0900Z-130116T2300Z/ /O.NEW.KIWX.GL.W.0001.130116T1100Z-130116T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 344 PM EST TUE JAN 15 2013 ...GALE WARNING IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: INCREASING TO 15 TO 25 KNOTS WEDNESDAY...WITH A FEW GUSTS TO 35 KNOT GALES LATE MORNING INTO EARLY AFTERNOON. * WAVES: BUILDING TO 4 TO 8 FEET WEDNESDAY. WAVES SUBSIDING TO 3 TO 6 FEET WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
041 WHUS73 KIWX 160345 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 PM EST TUE JAN 15 2013 LMZ043-046-161145- /O.EXT.KIWX.GL.W.0001.130116T1200Z-130116T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 PM EST TUE JAN 15 2013 ...GALE WARNING NOW IN EFFECT FROM 7 AM TO 6 PM EST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT FROM 7 AM TO 6 PM EST WEDNESDAY. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS WEDNESDAY...WITH A FEW GUSTS TO 35 KNOT GALES LATE MORNING INTO LATE AFTERNOON. * WAVES: BUILDING TO 5 TO 8 FEET WEDNESDAY. WAVES SUBSIDING TO 3 TO 6 FEET LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
560 WHUS73 KIWX 160910 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 410 AM EST WED JAN 16 2013 LMZ043-046-161715- /O.CON.KIWX.GL.W.0001.130116T1200Z-130116T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 410 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: SOUTHWEST INCREASING TO 15 TO 25 KNOTS THIS MORNING. A FEW GUSTS TO 35 KNOT GALES LATE MORNING INTO LATE AFTERNOON. * WAVES: BUILDING TO 4 TO 8 FEET TODAY...SUBSIDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
750 WHUS73 KIWX 161548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST WED JAN 16 2013 LMZ043-046-162300- /O.CON.KIWX.GL.W.0001.000000T0000Z-130116T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: SOUTHWEST 20 TO 25 KNOTS THIS MORNING. A FEW GUSTS TO 35 KNOT GALES THROUGH LATE AFTERNOON. * WAVES: BUILDING TO 4 TO 8 FEET TODAY...SUBSIDING TO 3 TO 6 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
447 WHUS73 KIWX 162204 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 504 PM EST WED JAN 16 2013 LMZ043-046-162315- /O.CON.KIWX.GL.W.0001.000000T0000Z-130116T2300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 504 PM EST WED JAN 16 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 KNOTS. GUSTS TO 35 KNOT GALES THROUGH 6 PM EST. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
727 WHUS73 KIWX 162259 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 559 PM EST WED JAN 16 2013 LMZ043-046-170700- /O.EXP.KIWX.GL.W.0001.000000T0000Z-130116T2300Z/ /O.NEW.KIWX.SC.Y.0007.130116T2300Z-130118T1600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 559 PM EST WED JAN 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... ...GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST FRIDAY. THE GALE WARNING WILL EXPIRE AT 6 PM EST THIS EVENING. * WINDS: WEST 15 TO 20 KNOTS BECOMING NORTHWEST OVERNIGHT. GUSTS TO 30 KNOTS EARLY IN THE EVENING...THEN GUSTS TO 25 KNOTS LATE EVENING AND OVERNIGHT. WEST TO NORTHWEST 10 TO 20 KNOTS THURSDAY AND THURSDAY NIGHT. * WAVES: 3 TO 6 FEET BUILDING TO 5 TO 8 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Jan 15, 3:33 PM EST, 11 minutes earlier.
Area forecast discussion, Jan 15, 3:33 PM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 333 PM EST TUE JAN 15 2013 .SHORT TERM...THROUGH WEDNESDAY NIGHT. CU FIELD IN NW AREAS HAS QUICKLY DISSIPATED WITH MAIN FEATURE BEING A EXPANDING MID/HIGH CLOUD DECK THAT HAS BEEN OVERSPREADING THE AREA. UPSTREAM SAT/OBS DATA SUGGEST THIS WILL REMAIN A ISSUE THROUGH AT LEAST THIS EVENING. HAVE INCREASED SKY COVER MOST LOCATIONS THIS EVENING. NW LOCATIONS SHOULD SEE A CLEARING TREND OVERNIGHT. HOWEVER...LOCATIONS IN SE WILL SEE CLOUD COVER REMAIN THE SAME IF NOT INCREASE FURTHER AS ENERGY FROM SOUTHERN STREAM SYSTEM CURRENTLY PRODUCING FREEZING RAIN/SLEET AND SNOW WELL SOUTH AND EAST OF US MOVES INTO THE LOWER OHIO VALLEY. RAISED TEMPS ACROSS THE BOARD ALL AREAS GIVEN THE INSOLATION FROM THE CLOUDS THIS EVENING ALL AREAS AND SE LATER TONIGHT. HI RES MODELS SHOW A SMALL WINDOW OF CLEARING WEDS MORNING ACROSS THE AREA WITH PREV GRIDS HANDLING WELL. TEMPS WILL CLIMB TOWARDS OR JUST ABOVE FREEZING WITH CURRENT GRIDS HAVING A GOOD HANDLE. TRACK OF THE ANTICIPATED CLIPPER SYSTEM MOVING NORTH OF THE AREA IS EVEN FURTHER NORTH IN NEWEST MODEL RUNS. DESPITE THIS...FRONTAL BOUNDARY ASSOCIATED WITH THE SYSTEM STILL WORKS ACROSS MUCH OF THE REGION. MAIN LIFT AND DEEPEST MSTR WILL BE TOO FAR AWAY TO BE OF ANY SIGNIFICANCE...BUT MINOR CONTRIBUTION FROM LK MI WILL HELP INCREASE CLOUD COVER AND GIVE AT LEAST A SHOT FOR LIGHT SNOW SHOWERS OR FLURRIES. KEPT WITH PREV FORECAST FOR NOW WITH CONFIDENCE IN ANYTHING OCCURRING IN THESE AREA LOWERING. && .LONG TERM...WEDNESDAY THROUGH MONDAY PROGRESSIVE NORTHERN STREAM TROUGH TO TRACK ACROSS THE GREAT LAKES REGION WEDNESDAY. OPPORTUNITY FOR ANY MOISTURE ADVECTION OF NOTE APPEARS TO BE VERY MINIMAL AND ANY PRECIP CHANCES WITH THIS TROUGH SHOULD BE CONFINED WELL TO THE NORTH OF THE AREA. BRIEF SHOT OF COLD ADVECTION MAY CLIP FAR NORTHERN LOCATIONS IN ASSOCIATION WITH THIS WAVE...BUT RAPIDLY BUILDING MID LEVEL HEIGHTS SHOULD ALLOW FOR MODERATING LOW LEVEL TEMPERATURES LATER WEDNESDAY AFTERNOON. COOLEST TEMPERATURES SHOULD BE CONFINED TO THE FAR NORTHEAST WHERE ONSET OF HEIGHT RISES SHOULD BE MORE DELAYED. LOW LEVEL RIDGE AXIS TO SETTLE ACROSS THE AREA WEDNESDAY EVENING...AND HAVE TRIED TO INDICATE A NON DIURNAL TEMPERATURE TREND WITH LATE EVENING LOW TEMPERATURES...AND THEN STEADY OR SLOWLY RISING TEMPERATURES OVERNIGHT AS STRONGER SOUTHERLY LOW LEVEL FLOW DEVELOPS. FOCUS FOR REMAINDER OF FORECAST WILL CONTINUE TO FOCUS ON EVOLUTION OF SOUTHERN STREAM CUT OFF LOW AS IT EJECTS NORTHEASTWARD INTO THE MID MS RIVER VALLEY. OVERALL SPREAD IN DETERMINISTIC/ENSEMBLE SOLUTIONS HAS DIMINISHED OVER THE PAST SEVERAL RUNS. 12Z ECMWF/GEM DETERMINISTIC SOLUTIONS HAVE SLOWED UPPER TROUGH A BIT AND REMAIN SLOWER THAN THE MORE PROGRESSIVE GFS/GEFS. SREF 500 HPA HEIGHTS ALSO EXHIBIT A SLIGHTLY SLOWER EVOLUTION THAN THE TYPICALLY PROGRESSIVELY BIASED GFS/GEFS. WITH THIS MIND...HAVE CONTINUED TO STEER FORECAST MORE TOWARD A ECMWF/SREF BLEND. THIS TIMING WOULD PUT HIGHEST POPS INTO THE THURSDAY AFTERNOON/EVENING TIME PERIOD. CURRENT FORECASTED TRACK SHOULD ALLOW A NARROW...WEAK ELEVATED INSTABILITY AXIS TO DEVELOP...PARTICULARLY ACROSS FAR SOUTH/SOUTHEAST PORTIONS OF AREA WHERE HAVE MENTIONED SLIGHT CHANCE OF THUNDER THURSDAY EVENING. GIVEN INCREASING CONFIDENCE IN TRACK...SIGNIFICANT LOW LEVEL MOISTURE TRANSPORT ASSOCIATED WITH LOW LEVEL JET AND INCREASING UPPER DIFFLUENCE...HAVE INCREASED POPS TO LIKELY FOR THIS PERIOD. SOME FAIRLY HEALTHY RAINFALL AMOUNTS ALSO POSSIBLE IN THIS PERIOD DUE TO ABOVE FACTORS. SOME LINGERING LIGHT RAIN MAY PERSIST INTO FRIDAY BUT HAVE MAINTAINED DRY FRIDAY NIGHT WITH SHALLOW LOW LEVEL MOISTURE SUPPORTING THE POSSIBILITY OF SOME PATCHY DRIZZLE. A SHIFT TO MORE OF A FULL LATITUDE WAVE PATTERN IN THE FORM OF WESTERN CONUS TROUGH/EASTERN CONUS RIDGE STILL APPEARS TO BE IN STORE FOR THE WEEKEND...WITH LOCAL AREA EXPECTED TO BE IN WARM SECTOR AT LEAST THROUGH SATURDAY. SMALLER SCALE SHORT WAVES LIFTING THROUGH THIS LONGWAVE PATTERN SHOULD SUPPORT GOOD CHANCE OF PERIODIC SHOWERS WITH SOME EMBEDDED THUNDER A POSSIBILITY. EASTWARD MIGRATION OF LONGWAVE TROUGH WILL EVENTUALLY SUPPORT SOME SNOW BY LATE SATURDAY INTO SUNDAY AS COLD FRONT TRACKS THROUGH THE OHIO RIVER VALLEY. && .AVIATION... POTENTIAL FOR A PERIOD OF MVFR CU LINGERS AT KSBN WITH SCT CU NOW FORMING WITH BASES AROUND 2200 FT. HAVE MODIFIED THE TEMPO GROUP AND EXTENDED A FEW HOURS BEFORE LOSS OF LIMITED HEATING BRINGS CU DEVELOPMENT TO AN END. OTHERWISE HIGH CLOUDS WILL MOVE IN AND PERSIST THROUGH THE PERIOD. CLIPPER SYSTEM WILL MOVE ACROSS THE GREAT LAKES ON WEDS/WEDS NGT. IMPACTS TO BOTH TAF SITES APPEAR LIMITED AND IF OCCURRING CONFINED TO OUTSIDE THE FORECAST PERIOD. && .MARINE... ADJACENT MARINE ZONES HAVE UPGRADED TO GALE WARNINGS. WILL HESITANTLY FOLLOW SUIT WITH AFTERNOON PACKAGE. VERY SMALL...MARGINAL WINDOW FOR A FEW GALE FORCE GUSTS LATE MORNING INTO EARLY WEDS AFTERNOON. PERIOD OF ADVISORY CONDITIONS FOR SMALL CRAFT WILL EXIST STARTING AFTER SUNRISE WEDS. WILL KEEP WITH ONE HEADLINE. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING FROM 6 AM TO 6 PM EST WEDNESDAY FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...MARSILI AVIATION...FISHER
Hazardous weather outlook, Jan 15, 5:47 AM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 547 AM EST TUE JAN 15 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-161100- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 547 AM EST TUE JAN 15 2013 /447 AM CST TUE JAN 15 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PLEASE REFERENCE RIVER FLOOD PRODUCTS ISSUED BY THIS OFFICE FOR THE LATEST RIVER FORECAST AND FLOOD INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXTREME COLD WILL OVERSPREAD THE REGION EARLY NEXT WEEK...WITH NEAR OR SUB ZERO TEMPERATURES POSSIBLE. BELOW ZERO WIND CHILL TEMPERATURES ALSO APPEAR LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-161100- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 547 AM EST TUE JAN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL DEVELOP AGAIN BY EARLY WEDNESDAY. SOUTHWESTERLY GALE FORCE GUSTS TO 35 KNOTS ARE POSSIBLE WEDNESDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY EXTEND THROUGH THURSDAY...AND COULD DEVELOP AGAIN THIS WEEKEND. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 4:42 AM EST | Gale Watch | IWX | 11 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.